# SDR GLBA2017070700673

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,473 hours, 37,439 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 396512
- Part serial: 168
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE BRAKES REQUIRE EXCESSIVE PEDAL PRESSURE TO HAVE ANY EFFECT.   R & R THE BRAKE METERING VALVES IAW MM 32-41-02.  LEAK & OP CHECKED GOOD.
